# SDR IXXA0400064S

- Difficulty date: April 4, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 91,910 hours, 30,097 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Rt Wing
- Part time: 91,910 hours, 30,097 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION RT WING INBD L/E SLANT PANEL UPPER SKIN SURFACE CORRODED, STA XCW 69.000 AND XFS 207.000.  REPAIR ACCOMPLISHED BY PERFORMING MAJOR REPAIR IAW DC8 SRM 57-1-0 PG 1, FAX TIN-N 043, BOEING MESSAGE DATE 03/31/2004.  REMOVED CORROSION IAW DC8 SRM 51-1-I PG 17-18, FOUND OUT OF LIMITS IAW DC8 SRM 57-2-1 PG 11.  REMOVED SLANT PANEL IAW DC8 SRM 51-1-21 PG 1, DC8 SRM 51-3-0 PG 1.  TRIMMED OUT HOLE LOCATIONS ON NEW SLANT PANEL, FABRICATED FILLER, DOUBLER IAW BOEING MESSAGE 03-31-04, CLEANED, TREATED AND PRIMED AREA, FILLER, DOUBLER IAW DC8 SRM 51-1-8B.  INSTALLED FILLER, DOUBLER ON NEW SLANT PANEL IAW DC8 SRM 51-1-21 PG 1, DC8 SRM 51-1 20D PG 9, DC8 SRM 51-3-0 PG 1, DC8 SRM 51-1-21 PG 1.
